Bioperation approach to Przemski's decomposition theorems

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-2020-05-0073

Keywords:

Topological spaces, γ ∨ γ'-open set

Abstract

Przemski introduced D(?, s)-set, D(?, b)-set, D(p, sp)-set, D(p, b)- set and D(b, sp)-set to obtain several decompositions of continuity. In this paper, we extend these sets via bioperation and obtain new decompositions of continuity.

Author Biographies

Rajendren Nirmala, Rajah Serfoji Government College (Autonomous).

Dept. of Mathematics

N. Rajesh, Rajah Serfoji Government College (Autonomous).

Dept of Mathematics.

Ennis Rafael Rosas Rodriguez, Universidad de la Costa.

Dept. de Ciencias Naturales y Exactas.

References

S. Kasahara, “Operation-compact spaces”, Mathematics japonica, vol. 24, pp. 97-105, 1979.

R. Nirmala and N. Rajesh, “Bioperation-regular open sets”, Aryabhata journal mathematics informatics, vol. 8, no. 1, pp. 53-62, 2016.

R. Nirmala and N. Rajesh, “Generalization of semiopen sets via bioperation”(under preparation).

H. Ogata and H. Maki, “Bioperation on topological spaces”, Mathematics japonica, vol. 38, no. 5, pp. 981-985, 1993.

M. Perzemshi, “A decomposition of continuity and ?-continuity”, Acta mathematica hungarica, vol. 61, no. 1/2), pp. 93-98, 1993, doi: 10.1007/BF01872101

Published

2020-10-01

How to Cite

[1]
C. R. Carpintero, R. Nirmala, N. Rajesh, and E. R. Rosas Rodriguez, “Bioperation approach to Przemski’s decomposition theorems”, Proyecciones (Antofagasta, On line), vol. 39, no. 5, pp. 1191-1200, Oct. 2020.

Issue

Section

Artículos